# SDR IPXA2018071831731

- Difficulty date: July 14, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N335UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37856
- Aircraft time: 22,402 hours, 7,821 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part serial: 10531
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP. T/S PER FIM 33-51-00-815-803. REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK REF AMM 33-51-07-022-001 AND AMM 33-51-07-422-012. OPS CK GOOD. SN ON 55129. SN OFF 10531.
